# SDR MASA2011032402231

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 18,447 hours, 14,591 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Liner
- Condition: Damaged
- Location: Lt Cowlling
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT ENG FWD CORE COWL.  HOLE IN INBOARD UPPER ACOUSTIC LINER.  MX C/W REPAIR.  MX REMOVED DAMAGE AND FILLED W/STRUCTURAL ADHESIVE IAW CRJ900 SRM 54-10-00.
